Generalized Weierstrass integrability for the complex differential equations d y d x = a ( x ) y 4 + b ( x ) y 3 + c ( x ) y 2 + d ( x ) y + e ( x ) release_r2fyvxhy3zaefab25pjbbis3ee

by Jaume Llibre, Clàudia Valls

Published in Applied Mathematics Letters by Elsevier BV.

Volume 26p836-841 (2013)

Archived Files and Locations

application/pdf  678.9 kB
file_uz5g7plj6zev5n6epzfohoucua (webarchive) (repository)
Read Archived PDF
Type  article-journal
Stage   published
Year   2013
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0893-9659
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 2dfd20d5-8101-4794-990e-bffc40818f66